# SDR RAIA0003011

- Difficulty date: March 20, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 10,725 hours, 9,768 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360948
- Condition: Failed
- Location: Avionics Bay
- Part time: 8,877 hours, 8,820 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7120-STL- FIRST OFFICERS AHRS SHOWED ROLL AND PITCH COMPARATOR ERROR.  MAINTENANCE REPLACED FIRST OFFICERS AHRS COMPUTER.
